MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 191128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, a fresenius regional equipment specialist (res) was called onsite and a machine evaluation was performed.Upon completion of the evaluation, the res verified that the machine was functioning as intended.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.The machine passed all functional checks and was verified to be operating within specification.There were no reported malfunctions that could have caused or contributed to the reported event, and an associated cause could not be determined.
 
Event or Problem Description
It was reported that an unknown patient on hemodialysis (hd) coded (patient harm not specified) on a fresenius 2008t dialysis machine at (b)(6) hospital.There were no documented malfunctions or issues with the hd machine.A fresenius field service technician (fst) was called onsite to perform a machine evaluation.The fst verified operation of the machine and found the machine to be functioning as per specification.There were no noted discrepancies with the dialysis machine.Details surrounding the patient event, including patient demographics, comorbid conditions, hd treatment information, medical intervention, and patient outcome, are unknown despite multiple due diligence attempts.

Brand Name
2008T HD SYS. W/O CDX BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key10901811
Report Number2937457-2020-02119
Device Sequence Number10899129
Product Code KDI
UDI-Device Identifier00840861102105
UDI-Public00840861102105
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number191128
Device Catalogue Number191128
Was Device Available for Evaluation? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;